# SDR UALA2012080804306

- Difficulty date: August 7, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 89,845 hours, 14,306 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: 60B002585
- Part serial: T43074C
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE THRUST REVERSER FAULT.  REPLACED NR 2 THRUST REVERSER MOTORIZED ISOLATION VALVE IAW.
